MathSciNet Relay Station
MathSciNet bibliographic data
MR2434882 (2009m:11152) 11N25 (11N37)
Ford, Kevin The distribution of integers with a divisor in a given interval. Ann. of Math. (2) 168 (2008), no. 2, 367–433.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement